# SDR SIMA200309008

- Difficulty date: March 8, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14522459003
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING FOUND DURING A IMBV INSPECTION PASSENGER DOOR FORWARD FLOOR SUPPORT BRACKET CORRODED.  REMOVED AND INSTALLED FLOOR SUPPORT IAW EMB 135/145 SRM 51-40-02.  (M)
